# SDR ASOA20160824057

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 32,533 hours, 25,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522182007
- Condition: Gouged
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE SERVICE  DOOR CUTOUT FRAME 22 WAS FOUND TO BE GOUGED BETWEEN STRINGERS 4R-12R.  MAINTENANCE REMOVED AND REPLACED THE FRAME SEGMENT IAW SRM 53-00-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
